# SDR AALA202204217338

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737
- Aircraft serial: 31157
- Aircraft time: 27,971 hours, 11,709 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EMERGENCY EXIT AT SEAT 17F WINDOW SHADE DAMAGED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
